Functional Analysis and Its Applications

, Volume 31, Issue 2, pp 100–108 | Cite as

Many-dimensional generalization of the Il'yashenko theorem on abelian integrals

  • I. A. Pushkar'


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. S. Pontryagin, “On dynamical systems close to Hamiltonian systems,” Zh. Èksp. Teor. Fiz.,4, No. 8, 234–238 (1934).Google Scholar
  2. 2.
    Yu. S. Il'yashenko, “An example of equationsdw/dz=P n (z, w)/Q n (z,w) having a countable number of limit cycles and arbitrarily high Petrovskii-Landis genus,” Mat. Sb.,80, No. 3, 388–404 (1969).MATHMathSciNetGoogle Scholar
  3. 3.
    Mucino-Raymundo Jesus, “Deformations of holomorphic foliations having a meromorphic first integral,” J. Reine Angew. Math.,461, (95), 189–219.Google Scholar
  4. 4.
    V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Maps, Birkhäuser, 1985.Google Scholar
  5. 5.
    A. P. Yyzhakov, L. A. Aizenberg, and A. K. Tsikh, Higher-Dimensional Residues and Their Applications, Contemporary Problems in Mathematics. Fundamental Directions [in Russian], Vol. 8, 5–64, Itogi Nauki i Tekhniki, VINITI, Moscow (1985).Google Scholar
  6. 6.
    I. R. Shafarevich, Fundamentals of Algebraic Geometry [in Russian], Nauka, Moscow, 1972.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • I. A. Pushkar'

There are no affiliations available

Personalised recommendations